# SDR DL72S970832

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1263/1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN THE RT TORQUE BOX UPPER FORWARD TRANSVERSE BEAMS AT FS 1263 AND 1273.  THIS AREA SUBJECT TO AD 94-07-08 WHICH REQUIRES INSPECTION PER S/B 53-0129.  REPLACED PARTS IN ACCORDANCE WITH THE S/B.
